# SDR IPXA2017110623293

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 55,447 hours, 18,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: 143T61545
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRANCE DOOR EXT HANDLE U BRACKET WORN MARKED REQ 211953A. REMOVED AND REPLACE CREW EXTRACT DOOR EXT HANDLE PAWL REF MM 20-11-00 EFF 52-12-25-02.
